MAUDE Adverse Event Report: PROLENE MESH 1INX4IN; MESH, SURGICAL, POLYMERIC

PROLENE MESH 1INX4IN; MESH, SURGICAL, POLYMERIC
Model Number PMXS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Erosion (1750)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2009 and the mesh was implanted.It was reported that the patient underwent mesh revision on (b)(6) 2015 due to mesh exposure.No additional information was provided.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # 2210968-2016-11620 for previously submitted mdr number 2210968-2016-11307, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The reports previously submitted as part of the exemption were not submitted in a format compatible with the public mdr database (maude) and are available through fda¿s mdr data files webpage, at https://www.Fda.Gov/medical-devices/medical-device-reporting-mdr-how-report-medical-device-problems/mdr-data-files#asr.Therefore, this report does not represent a new reportable event.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4) (ethicon¿s internal reference number).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.

Brand Name
PROLENE MESH 1INX4IN
Common Device Name
MESH, SURGICAL, POLYMERIC
MDR Report Key12746284
Report Number2210968-2021-10827
Device Sequence Number4852370
Product Code FTL
UDI-Device Identifier10705031049079
UDI-Public10705031049079
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K180829
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2013
Device Model NumberPMXS
Device Catalogue NumberPMXS
Device Lot NumberAHE748
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age28 YR